# SDR C1HA960011

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLLOUT AT APPROX 70 KTS, NOTED EPR DROP ON NR 1 ENGINE, FELT A SLIGHT YAW AT THE SAME TIME.  ELECTED TO REJECT TAKEOFF COMPLETED THE SAME WITHOUT INCIDENT.  INSPECTED NR 1 EPR IND.  FOUND NO DEFECTS PERFORMED 1.84 POWER SETTING ON NR 1 AND NR 4 ENGINES, NO DEFECTS NOTED AT THIS TIME.  RELEASED AIRCRAFT FOR FLIGHT.  (M)
